Asthma UK community forum

Drra

I had episodic asthma, I am 63 years old. I had run the marathon a few years ago but recently I was finding running or playing tennis difficult. I started on combination inhalers and it didn’t much improve the situation. So about 3 months ago my GP prescribed me Montelukast. I have been through lot of stress over the last year or so. I am on antidepressant and I do feel a bit low from time to time. Last 2 and half month I noticed that I had serious pain on the left side of the back of my head. I have been using computer to do my work a lot of times. So I put this down to the computer use. But the pain continued unabated and spread along the left side of the head including the let eye. It became a constant feature. It may be a deep pain behind the left eye along the left eye brow, left side of the forehead and burning sensation under the hair on the left side of the head. I had to take regular paracetamol and diclofenac to get control. I thought it is the computer smart phone and anxiety. Over the last few days I started thinking this not me, how can computer use cause so much pain and paraesthesia and I am anxious but the anxiety is controlled and the physical symptoms are out of proportion of the psychological stress. I saw the side effects of Montelukast and stopped the tablet last night. A slight improvement pain and burning not so intense. Any advise from anyone?

1 Reply
oldestnewest

No advice except to go back and check with your GP. Leftside pain like that could be caused by tight muscles - are you left handed as you say about using computer? Migraine can cause one sided head and eye pain. No idea about side effect of any medication - is it listed on leaflet?

Tension can cause pain so best to get it checked out and set your mind at rest. Sorry to hear that the last year's been hard for you. Learning relaxtion helps with lots of issues, especially stress and tension, but still need to check medically that all is fine.

Reply

You may also like...